Continuity and general perturbation of the Drazin inverse for closed linear operators

Rakočević, V., Koliha, J. J., González, N. Castro . Abstract and Applied Analysis 2002. 7 (6) :335-347

Locate this article in:

Bibtex

@article{CIS-318475,
  Author = {Rakočević, V. and Koliha, J. J. and González, N. Castro},
  Title = {Continuity and general perturbation of the Drazin inverse for closed linear operators},
  Journal = {Abstract and Applied Analysis},
  Volume = {7},
  Number = {6},
  Year = {2002},
  Pages = {335--347},
  Keywords = {}
}

Similar articles